Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 518238, 11 pages
http://dx.doi.org/10.1155/2014/518238
Research Article

Existence and Monotone Iteration of Positive Pseudosymmetric Solutions for a Third-Order Four-Point BVP

Department of Mathematics, Beihua University, Jilin 132013, China

Received 19 January 2014; Revised 6 March 2014; Accepted 13 March 2014; Published 8 April 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Xuezhe Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and monotone iteration of solutions for a third-order four-point boundary value problem. An existence result of positive, concave, and pseudosymmetric solutions and its monotone iterative scheme are established by using the monotone iterative technique. Meanwhile, as an application of our results, an example is given.